آمار

تعداد نشریات51
تعداد شماره‌ها1,992
تعداد مقالات20,501
تعداد مشاهده مقاله25,573,141
تعداد دریافت فایل اصل مقاله15,388,801
Katani, R.. (1400). Numerical solution of a system of Volterra integral equations in application to the avian human influenza epidemic model. سامانه مدیریت نشریات علمی, 12(1), 37-53. doi: 10.22067/ijnao.2021.69416.1021
R. Katani. "Numerical solution of a system of Volterra integral equations in application to the avian human influenza epidemic model". سامانه مدیریت نشریات علمی, 12, 1, 1400, 37-53. doi: 10.22067/ijnao.2021.69416.1021
Katani, R.. (1400). 'Numerical solution of a system of Volterra integral equations in application to the avian human influenza epidemic model', سامانه مدیریت نشریات علمی, 12(1), pp. 37-53. doi: 10.22067/ijnao.2021.69416.1021
Katani, R.. Numerical solution of a system of Volterra integral equations in application to the avian human influenza epidemic model. سامانه مدیریت نشریات علمی, 1400; 12(1): 37-53. doi: 10.22067/ijnao.2021.69416.1021


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب